SciELO - Scientific Electronic Library Online

 
vol.31 issue1A block by block method with Romberg quadrature for the system of Urysohn type Volterra integral equations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Computational & Applied Mathematics

On-line version ISSN 1807-0302

Abstract

GARCES, Rodrigo; GOMEZ, Walter  and  JARRE, Florian. A sensitivity result for quadratic semidefinite programs with an application to a sequential quadratic semidefinite programming algorithm. Comput. Appl. Math. [online]. 2012, vol.31, n.1, pp. 205-218. ISSN 1807-0302.  http://dx.doi.org/10.1590/S1807-03022012000100011.

In this short note a sensitivity result for quadratic semidefinite programming is presented under a weak form of second order sufficient condition. Based on this result, also the local convergence of a sequential quadratic semidefinite programming algorithm extends to this weak second order sufficient condition. Mathematical subject classification: 90C22, 90C30, 90C31, 90C55.

Keywords : semidefinite programming; second order sufficient condition; sequential quadratic programming; quadratic semidefinite programming; sensitivity; convergence.

        · text in English     · pdf in English